Facebook Pixel
EmpowHER Guest

No spotting after morning after pill, could i still become pregnant?

By Anonymous January 2, 2012 - 4:23pm
Rate This

I had unprotected sex on Dec 28 at about 12 am and he did ejaculate inside of me I know this for sure, and the next day I took Next Choice (Dec 29) one pill at 11:11 am and one at 11:11 pm. But I have not started bleeding or even started spotting and it already Jan 2! Could I be pregnant even though I took the pill?

Add a Comment5 Comments

EmpowHER Guest

Lissa and Anonymous,

The best response I can give you is to take a pregnancy test or make a doctors appointment to have blood taken to see if you are pregnant. You both took the right precautions but using Plan B can cause irregularity. Hope this helps. Unfortunately, we can not predict your period.

Best of luck and keep us posted.


January 29, 2012 - 5:54pm

No, it is very unlikely that you are pregnant.

You took Next Choice as directed. According to the product website, in most instances, your next menstrual period will come at or within one week of its expected time.

However, if your period is delayed beyond one week, you could be pregnant.

I hope this answers your question,


January 2, 2012 - 5:31pm
(reply to Maryann Gromisch RN)

Thank you very much for your reply, but I am somewhat concerned because my periods are very irregular so I would not know when to expect my period :/


January 2, 2012 - 8:26pm
EmpowHER Guest
Anonymous (reply to Lissa)

Guess what. Im exactly in the same situation as you. Exactly 2 weeks ago i took the pill, a few hours after the incident. Im supposed to start my period within 14 days after taking the pill and its 2 weeks today. I had no spotting whatsoever. Only a little bit of white discharge. However, I get cramping and other signs of pregnancy including constipation. I take the morning after quite often as Im not protected atm but its the first time this has ever happened.

January 29, 2012 - 5:18pm
(reply to Anonymous)


I know this is an old post but did you ever find out if you were pregnant or not? I took Ella one (morning after pill) 10 days ago and I have not had any spotting or bleeding just slight cramps from time too time which I started to get a few hours after I took the pill 10days ago.

October 16, 2015 - 9:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.